MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® UNIVERSAL CATHETERIZATION TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® UNIVERSAL CATHETERIZATION TRAY
Model Number 792100
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter tray (792100) was in a case of intermittent catheter trays (770715).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive due to a poor sample condition, and since there was not enough information to confirm that the tray was received within a box of 770715.Visual evaluation of the returned sample noted one unopened latex intermittent catheter tray with the product catalog number 792100 and lot number ngcw3098.It was noted that the outer case with the labeling of the 770715 tray and 770715 trays within the case were not returned.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Open lubrication-lubricate catheter.".

Brand Name
BARD® UNIVERSAL CATHETERIZATION TRAY
Common Device Name
TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8342688
Report Number1018233-2019-00805
Device Sequence Number2229147
Product Code OHR
UDI-Device Identifier00801741029646
UDI-Public(01)00801741029646
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number792100
Device Catalogue Number792100
Device Lot NumberNGCW3098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1